On convex-cyclic operators

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Feldman, N.S. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Dept. of Mathematics, Washington and Lee University
Revue:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Année de publication: 2016

Volumen: 434

Número: 2

Pages: 1166-1181

Type: Article

DOI: 10.1016/J.JMAA.2015.09.053 SCOPUS: 2-s2.0-84946500783 GOOGLE SCHOLAR
La source de données: Scopus